# SDR ASAA2023090745178

- Difficulty date: September 7, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 5,151 hours, 1,501 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 2529M66P04
- Part serial: GRT46741
- Condition: Faulty
- Location: #2 Engine
- Part time: 5,245 hours, 1,524 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFM DIAGNOSTICS IS SHOWING #2 S/N 603126 ENGINE ODMS CUMMULATIVE CHIP COUNT IS REPORTING ELEVATED. (#PRI2/ETOPS). GROUNDED - YES. (RESOLVED ON W/O: 1969727 TASKCARD: N/R-00001 ) OPENED ENG #2 FAN COWLS PER AMM 71-11-04-010-803-G00 TO FOM. PERFORMED OPENING OF ENG #2 TR PER AMM 78-31-00-000-801-G00 TO FOM. PERFORMED ENG OIL SYSTEM FLUSHING PER AMM 12-13-11-100-801 4A-4D. REMOVED ENG #2 SURFACE AIR COOLING OIL COOLER #1 PER AMM 79-21-02-000-800-G00. DRAINED OIL OF SURFACE AIR COOLING OIL COOLER #1 PER AMM 12-13-11-100-801(F)1, REINSTALLED SURFACE AIR COOLING OIL COOLER #1 PER AMM 79-21-02-000-801-G00. SURFACE AIR COOLING OIL COOLER #2 STILL NEEDS FLUSHED. SP 39047. PER TSR, #2 ENG STARTER REPLACED REF AMM 80-11-01. #2 ENG SAV REMOVED AND REINSTALLED REF AMM 88-11-02. REMOVED AND REINSTALLED SAV MANUAL CONTROL LWR H/W REF AMM 80-11-07. SAV & STARTER POST MX REQUIRES POWERPLANT TEST NO. 1 - PNEUMATIC LEAK TEST, NO. 15 - ACTUATOR OPERATIONAL TEST, NO 32. ENGINE IDLE SYSTEM TEST. MECHALAS 13479 09/15/2023.CONTINUED OIL SYSTEM FLUSH PER AMM 12-13-11-100-801 STEPS 4I(1)(F) THROUGH 4I(1)(K)4)D) AND STEP 4I(1)(L)1). NO CONTAMINATION FOUND ON SCAVAGE PLUG SCREENS. INSTALLED SCAVAGE PLUG SCREENS PER AMM 79-21-04-400-801-G00. A JOHNSON 10234 09/15/2023. CONTINUED ENG OIL SYSTEM FLUSH PER AMM 12-13-11-100-801 STEPS 4I.1(5) E TANGONAN 58718 09/15/2023. COMPLETED OIL SYSTEM FLUSH PER AMM 12-13-11-100-801. LEAK CHECKS GOOD. J CLEMENTE 57891 09/16/2023. ACCOMPLISHED POWERPLANT TESTS NO 1, NO 1
